Aa
A
A
Close
Avatar universal
Hives and itchy ( Amoxicillin)
I took Amoxicillin for a bad chest and nose cold three months ago. I had a bad allergic reaction and stopped taking Amoxicillin. I cleared up a two weeks later but I would break out still in small doses more commonly at night. Still three months later I break out from hives and begin to itch all through out the day. Does a Amoxicillin reaction also cause food allergies? I am eating the same food as I did after the Amoxicillin reaction and have been trying to find the source of these outbreaks. Soap, laundry detergent, types of food? Or does Amoxicillin even cause your body to develop new allergies?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

You defintely are allergic to amoxicillin and should not take the medicatin again in the future. Let your doctor know about this too.

You could be having allergies to other substances too, which could be causing your symptoms. Allergies to substances can come and go, i.e they could arise just out of the blue.

What symptoms are you havIng? What is your age? What specfic food substances are you allergic to?

Let us know whether anihistamine medications help with your symptoms.

Keep us posted about how you are doing and if you have any doubts.

Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources